# SDR 2001UALA00870

- Difficulty date: May 26, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 44,727 hours, 7,047 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 58,462 hours, 15,409 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control Valve
- Part number: 7765555
- Part serial: A1286
- Condition: Out Of Rig
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INOP.  DIVERTED TO MCO DUE TO T-STORMS IN MIA AREA.  *S/D*  ENGINE WAS REPLACED DUE TO OVERTEMP.  DURING ENGINE PRE-REPAIR RUN, FOUND ENGINE VANE BLEED CONTROL (EVBC) WAS OUT OF TRIM.  EVBC WILL BE OVERHAULED.
